# SDR ASOA2012122102706

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CORRODED JUST FWD OF FS 621 AT LBL 9.0.  REMOVED BEAM CAP FS 574 TO FS 621 AT LBL 9.00 IAW SRM 51-42-06 & 51-42-21.  LOCATED & DRILLED NEW SEAT RAIL BEAM PN 601R35031-3 IAW SRM 51-40-11.   INSTALLED FASTENERS ON FLOORBEAM WEBS IAW REO 601R-53-61-3780, PART B.  C/W ECTC REO 601R-53-61-3780 AND REO 601R-53-61-378, REV A DATED 7/15/11.
